International Journal of Mathematics and Mathematical Sciences
Volume 5 (1982), Issue 4, Pages 785-791

A direct extension of Meller's calculus

E. L. Koh

University of Petroleum and Minerals, Dhahran, Saudi Arabia

Received 26 June 1980

Copyright © 1982 E. L. Koh. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


This paper extends the operational calculus of Meller for the operator Bα=tαddttα+1ddt to the case where α(0,). The development is àla Mikusinski calculus and uses Meller's convolution process with a fractional derivative operator.